# SDR CA020124006

- Difficulty date: January 6, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Boeing 767333
- Engine: Ge CF680C2B6F
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: AC92272080D2A
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORT THAT THEY HAD A FUEL FILTER LIGHT ON EICAS FOR BOTH ENGINES. FOUND TO BE FINE MANUFACTURING DEBRIS (NEW AIRCRAFT). REPLACED TWO FILTERS AND DRAIN ALL RESERVOIRS, GROUND RUN AND LEAK CHECK CARRIED OUT. FLEET MANAGEMENT REQUEST TO HAVE BOTH FILTERS REPLACED AFTER 5 FLIGHT CYCLES.
